# SDR AALA20130216004

- Difficulty date: February 16, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 70,530 hours, 37,179 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Center Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MSY - INFLIGHT MCO-DFW.  CREW REPORTED CENTER TANK FUEL WILL NOT FEED.  FLIGHT DIVERTED MSY LANDED WITHOUT INCIDENT.  REPLACED CENTER TANK FUEL BOOST PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
